# SDR 98ZZZX1492

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9907K
- Make and model: Bell 206B-3
- Aircraft serial: 2040
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110005400
- Condition: Failed
- Location: Cockpit
- Component: Garmin Intl, GPS150
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GPS WAS RETURNED FROM OVERHAUL.  BATTERY LOW LIGHT STAYED ON.  UNIT WOULD NOT PICK UP SATELLITES.
